Vitamin C and Hives Treatment

by Chey
(California)

I was diagnosed with rectal cancer in 2007. In 2009, my 2 year check up showed I was completely clear and my doctor even said I was cured.

Some months later I developed a bladder infection and took Cipro after which I had hives all over my body for over a month at various times. They abated. This year I took Valtrex and the same thing happened. But worse. My body, feet and hands as well as my face which were swollen and my eyes slammed shut. I imagined, like many other things, that it was a result of how my body changed due to chemotherapy, and now reacts to things. I never had an allergic reaction before.

Not to bore you with how we got here, I started taking a multi vitamin which has 1000mg of vitamin C and 2 additional vitamin C supplements. That was a week ago. Today I am taking 6000mg C a day and I have been hive free for three days!!! Okay, so I think it is worth a try.

Signs and symptoms of scurvy - a vitamin C deficient disease - include rash, hives, heart problems, weakness etc. And most of us don't really ingest that much C anymore. Plus, for me, after the chemo I think I needed a boost. But try the C and I truly hope it works for you!

Note, check with your doctor before ingesting quantities of vitamins over the recommended daily allowance.


NATURAL DERMATOGRAPHISM and HIVES CURE - CLICK HERE.

Comments for Vitamin C and Hives Treatment

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Dec 10, 2010
Itch then Welts.
by: Anonymous

Everyone seems to talk about hives then the itching. I was told that I had dermatographism by a dermatologist recently. Out of the blue my skin itches like mad, I sctatch like mad then I get the welts. I do not know what this is. It started late summer.

Click here to add your own comments. Visit this PICTURES OF RASHES PAGE.

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism or Dermatographism Stories.

Copyright 2006-2016 healthy-skincare.com

Disclaimer and Privacy Policy